# SDR DALA2018022501193

- Difficulty date: February 23, 2018
- Submitted: February 26, 2018
- Operation: Air carrier
- Aircraft: N309US
- Make and model: Airbus A320-211
- Aircraft serial: 118
- Aircraft time: 82,835 hours, 37,591 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Frm 16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME 16, AFT FACE AT STRINGER 23R,  PERFORMED SECTION  TEMPORARY REPAIR IAW ER/A 563934-14, REV ORIGINAL, AND PRI 563934-14, REV 0,1,2, AND 3
